# SDR HSRR51717

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N6631C
- Make and model: Cessna 414A
- Aircraft serial: 0038
- Aircraft time: 7,854 hours, 7,800 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 510010737
- Condition: Corroded
- Location: Oxygen System
- Part time: 7,854 hours, 7,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN LINES SEVERELY CORRODED WHERE ROUTED ALONG THE AIR CONDITIONING DUCTING.
